# SDR U2RA201611280001

- Difficulty date: November 28, 2016
- Submitted: November 30, 2016
- Operation: Air carrier
- Aircraft: N952CA
- Make and model: Boeing 747428
- Aircraft serial: 25238
- Aircraft time: 90,462 hours, 13,391 cycles
- Engine: Ge CF680C2*
- Engine time: 85,748 hours, 12,546 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Nose Cowl
- Part number: 2242101563
- Part serial: 1193
- Condition: Chafed
- Location: Not Reported
- Part time: 90,462 hours, 13,391 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INLET COWL, COWL TO STRUT MATING FLANGE SURFACE AT 12 O'CLOCK POSITION WORN.   ACCOMPLISHED INTERIM REPAIR IAW EO 5410ERO2253.
